# SDR AUS20011412

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7160 · Engine Air Intake System
- Part: Lever
- Part number: 265895716
- Condition: Cracked
- Location: Engine Air Intak
- Part time: 4,933 cycles
- Component: Engine Air Intak, Pwa, PT6A114A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INERTIAL SEPARATOR SELECTION LEVER CRACKED AT MID POINT.
